Education, Science, Technology, Innovation and Life
Open Access
Sign In

Research of COVID-19 epidemic Model based on SEIR Model

Download as PDF

DOI: 10.23977/medsc.2021.020101 | Downloads: 9 | Views: 1292


Wenhui Zhu 1, Xiyi Wang 2, Congcong Li 1


1 School of Economics and Management, Anhui Agricultural University, Hefei, Anhui, 230036, China
2 School of Science, Anhui Agricultural University, Hefei, Anhui, 230036, China

Corresponding Author

Wenhui Zhu


This article mainly studies the infectious disease model of COVID-19. Based on the SEIR model, the epidemic prevention and control are divided into two stages according to my country's national conditions. The subjects of the study are normal people, lurking people, confirmed people, cured people, and dead people. Establish differential equation models and solve parameters for analysis and prediction. At the same time, the basic infection number is defined to compare the size of the basic infection number in the two cases of China's unmanned intervention and related prevention and control measures, and draw the conclusion that China's epidemic prevention and control policy is obviously effective.


COVID-19, SEIR, matlab fitting, epidemic model


Wenhui Zhu, Xiyi Wang, Congcong Li. Research of COVID-19 epidemic Model based on SEIR Model. MEDS Clinical Medicine (2021) 2: 1-5. DOI:


[1] Cao Shengli, Feng Peihua, Shi Peng. The modified SEIR epidemic dynamics model was applied to predict and evaluate the epidemic situation of 2019 coronavirus disease (COVID-19) in Hubei Province [J]. Journal of Zhejiang University (Medical Edition), 2020, 49 (02): 178-184.
[2] Yang Guang, Zhang Qingling. Threshold analysis of applying control to the mathematical model of infectious disease (Kermack-Mckendrick model) [J]. Journal of Biomathematics, 2004 (02): 180, 184.
[3] Sun Mingjing. Study on time-delay SEIR Model with birth rate and Mortality rate [D]. Dalian University of Technology, 2005.
[4] Chen Liujuan. Global stability of a SEIR epidemic model with nonmonotone infection rate [J]. Journal of Biomathematics, 2009. 24 (04): 591-598.

Downloads: 4926
Visits: 218221

Sponsors, Associates, and Links

All published work is licensed under a Creative Commons Attribution 4.0 International License.

Copyright © 2016 - 2031 Clausius Scientific Press Inc. All Rights Reserved.